# SDR UALA2013062704490

- Difficulty date: June 26, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 67,306 hours, 24,819 cycles
- Engine: Pwa PW2040
- System (JASC): 3400 · Navigation System
- Part: Control Panel
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK WET WITH HIGH HUMIDITY.  REPLACED VHF COMM 1 & 2 CONTROL PANELS IAW AMM.  REPLACED ADF CONTROL PANEL IAW AMM.  REPLACED RT EFIS CONTROL PANEL IAW AMM. REPLACED ILS CONTROL PANEL IAW AMM.  UNITS REPLACED DUE TO FOGGING IN DISPLAYS. ALL TEST REFERENCED PASSED.
